Exact solutions for the incompressible viscous magnetohydrodynamic fluid of a rotating disk flow


Turkyilmazoglu M.

INTERNATIONAL JOURNAL OF NON-LINEAR MECHANICS, vol.46, no.1, pp.306-311, 2011 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 1
  • Publication Date: 2011
  • Doi Number: 10.1016/j.ijnonlinmec.2010.09.012
  • Title of Journal : INTERNATIONAL JOURNAL OF NON-LINEAR MECHANICS
  • Page Numbers: pp.306-311

Abstract

The main interest of the present investigation is to generate exact solutions to the steady Navier-Stokes equations for the incompressible Newtonian viscous electrically conducting fluid flow motion due to a disk rotating with a constant angular speed For an external uniform magnetic field applied perpendicular to the plane of the disk the governing equations allow an exact solution to develop taking into account of the rotational non-axisymmetric stationary conducting flow